# SDR C2XA11IA051

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 30,180 hours, 22,677 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO GSO THE CREW REPORTED A BURNING SMELL IN FRONT OF THE CABIN.  THE AIRCRAFT DIVERTED TO MOB WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE AIRCRAFT, HIGH-POWER ENGINE RUNS AND OPERATES THE AIR CONDITIONING PACKS HOWEVER THE CONDITION COULD NOT BE DUPLICATED.
